Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 9, NWS Corpus Christi, TX

November 8, 202513 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 8, 2025, 10:15 PM CST for 13 counties in Texas. It took effect at Nov 9, 2025, 4:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2025, 10:15 PM CST (04:15 UTC)
In effect from
Nov 9, 2025, 4:00 AM CST
Expired
Nov 9, 2025, 2:00 PM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 42 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WWUS74 KCRP 090415
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1015 PM CST Sat Nov 8 2025

TXZ230>234-240>244-246-247-091815-
/O.NEW.KCRP.WI.Y.0009.251109T1000Z-251110T0000Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland
Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-Inland
Calhoun-
Including the cities of Ricardo, Riviera, Sinton, Pettus,
Skidmore, Orange Grove, Taft, Loma Alta, Cross, Three Rivers,
Odem, Loyola Beach, Woodsboro, Premont, Mathis, San Diego, Freer,
Bloomington, Kingsville, Long Mott, Alice, Goliad, Tuloso,
Robstown, Victoria, Tilden, Beeville, Bishop, Refugio, Pawnee,
Calliham, Benavides, and George West
1015 PM CST Sat Nov 8 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bee, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland 
  Nueces, Inland Refugio, Inland San Patricio, Jim Wells, Live Oak, 
  McMullen, and Victoria Counties.

* WHEN...From 4 AM to 6 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMP
4 follow-up statements
204 
WWUS74 KCRP 090705
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
105 AM CST Sun Nov 9 2025

TXZ230>234-240>244-246-247-091515-
/O.NEW.KCRP.FG.Y.0021.251109T0705Z-251109T1300Z/
/O.CON.KCRP.WI.Y.0009.251109T1000Z-251110T0000Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland
Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-Inland
Calhoun-
Including the cities of Calliham, Orange Grove, Cross, Pawnee,
Premont, Woodsboro, Freer, Loma Alta, Refugio, Odem, Victoria,
Pettus, Bishop, Goliad, Robstown, Bloomington, Mathis, Three
Rivers, Riviera, Ricardo, Skidmore, Kingsville, San Diego, Long
Mott, Benavides, Tilden, Taft, Alice, George West, Tuloso, Loyola
Beach, Sinton, and Beeville
105 AM CST Sun Nov 9 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...For the Dense Fog Advisory, visibility of 1/4 mile or less 
  in dense fog. For the Wind Advisory, north winds 20 to 30 mph with 
  gusts up to 45 mph expected.

* WHERE...Bee, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland 
  Nueces, Inland Refugio, Inland San Patricio, Jim Wells, Live Oak, 
  McMullen, and Victoria Counties.

* WHEN...For the Dense Fog Advisory, until 7 AM CST this morning. 
  For the Wind Advisory, until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

TXZ245-342>344-346-347-091300-
/O.NEW.KCRP.FG.Y.0021.251109T0705Z-251109T1300Z/
Coastal Aransas-Coastal Kleberg-Coastal Nueces-Coastal San
Patricio-Coastal Refugio-Coastal Calhoun-
Including the cities of Ingleside, Austwell, Corpus Christi,
Rockport, Portland, Port O Connor, Holiday Beach, Aransas Pass,
Bayside, Port Lavaca, Seadrift, Flour Bluff, and Fulton
105 AM CST Sun Nov 9 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST THIS MORNING...

* WHAT...Visibility of 1/4 mile or less in dense fog.

* WHERE...Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal 
  Nueces, Coastal Refugio, and Coastal San Patricio Counties.

* WHEN...Until 7 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

JCP
997 
WWUS74 KCRP 091425
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
825 AM CST Sun Nov 9 2025

TXZ245-342>344-346-347-442-443-447-100000-
/O.EXA.KCRP.WI.Y.0009.000000T0000Z-251110T0000Z/
Coastal Aransas-Coastal Kleberg-Coastal Nueces-Coastal San
Patricio-Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces
Islands-Calhoun Islands-
Including the cities of Port Aransas, Flour Bluff, Ingleside,
Bayside, Corpus Christi, Port Lavaca, Fulton, Seadrift, Portland,
Aransas Pass, Rockport, Austwell, Port O Connor, and Holiday
Beach
825 AM CST Sun Nov 9 2025

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 mph with frequent gusts around 40 mph.

* WHERE...Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal 
  Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, 
  Kleberg Islands, and Nueces Islands Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ230>234-240>244-246-247-100000-
/O.CON.KCRP.WI.Y.0009.000000T0000Z-251110T0000Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland
Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-Inland
Calhoun-
Including the cities of Calliham, Victoria, Bloomington, Ricardo,
Three Rivers, Kingsville, Mathis, Sinton, Taft, Woodsboro,
Beeville, George West, Riviera, Tilden, Skidmore, Premont, Loyola
Beach, Odem, Alice, Bishop, Refugio, Tuloso, Goliad, Freer,
Pawnee, San Diego, Orange Grove, Pettus, Long Mott, Benavides,
Robstown, Loma Alta, and Cross
825 AM CST Sun Nov 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Bee, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland 
  Nueces, Inland Refugio, Inland San Patricio, Jim Wells, Live Oak, 
  McMullen, and Victoria Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

EMF
186 
WWUS74 KCRP 091744
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1144 AM CST Sun Nov 9 2025

TXZ230>234-240>247-342>344-346-347-442-443-447-092000-
/O.EXT.KCRP.WI.Y.0009.000000T0000Z-251109T2000Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland
Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland
Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-Coastal San
Patricio-Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces
Islands-Calhoun Islands-
Including the cities of Calliham, Victoria, Port Lavaca,
Bloomington, Ricardo, Three Rivers, Kingsville, Rockport, Mathis,
Sinton, Holiday Beach, Austwell, Ingleside, Taft, Woodsboro,
Beeville, George West, Riviera, Tilden, Skidmore, Premont, Loyola
Beach, Odem, Aransas Pass, Alice, Port Aransas, Bishop, Refugio,
Tuloso, Goliad, Corpus Christi, Flour Bluff, Freer, Fulton,
Seadrift, Pawnee, San Diego, Orange Grove, Pettus, Long Mott,
Port O Connor, Benavides, Robstown, Loma Alta, Portland, Bayside,
and Cross
1144 AM CST Sun Nov 9 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

* WHAT...North winds around 25-30 mph with gusts up to 40 mph.

* WHERE...Bee, Calhoun Islands, Coastal Aransas, Coastal Calhoun, 
  Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San 
  Patricio, Duval, Goliad, Inland Calhoun, Inland Kleberg, Inland 
  Nueces, Inland Refugio, Inland San Patricio, Jim Wells, Kleberg 
  Islands, Live Oak, McMullen, Nueces Islands, and Victoria Counties.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds are expected to fall below 30 mph 
  sustained and less than 40 mph gusts by the middle of this 
  afternoon. Strongest winds over land has likely already occurred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

EMF
398 
WWUS74 KCRP 092015
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
215 PM CST Sun Nov 9 2025

TXZ230>234-240>247-342>344-346-347-442-443-447-092115-
/O.EXP.KCRP.WI.Y.0009.000000T0000Z-251109T2000Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland
Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland
Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-Coastal San
Patricio-Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces
Islands-Calhoun Islands-
Including the cities of Calliham, Victoria, Port Lavaca,
Bloomington, Ricardo, Three Rivers, Kingsville, Rockport, Mathis,
Sinton, Holiday Beach, Austwell, Ingleside, Taft, Woodsboro,
Beeville, George West, Riviera, Tilden, Skidmore, Premont, Loyola
Beach, Odem, Aransas Pass, Alice, Port Aransas, Bishop, Refugio,
Tuloso, Goliad, Corpus Christi, Flour Bluff, Freer, Fulton,
Seadrift, Pawnee, San Diego, Orange Grove, Pettus, Long Mott,
Port O Connor, Benavides, Robstown, Loma Alta, Portland, Bayside,
and Cross
215 PM CST Sun Nov 9 2025

...WIND ADVISORY HAS EXPIRED...

Winds are now below sustained 30 mph and less than 40 mph gusts. 
Therefore, the Wind Advisory has been allowed to expire.

$$

EMF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 8, 5:53 PM CST, 4 hours 22 minutes earlier. Its key messages:

  • Updated at 537 PM CST Sat Nov 8 2025
  • Critical fire weather conditions across all of South Texas on Sunday with elevated fire weather conditions lingering into midweek each afternoon.
  • Hazardous seas and potential Gale-force winds early Sunday morning through Monday morning. Bays rough.
  • Tuesday morning low temperatures dropping into the mid 30s inland to mid 40s along the coast.
Area forecast discussion, Nov 8, 5:53 PM CST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
553 PM CST Sat Nov 8 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 537 PM CST Sat Nov 8 2025

- Critical fire weather conditions across all of South Texas on
  Sunday with elevated fire weather conditions lingering into
  midweek each afternoon.

- Hazardous seas and potential Gale-force winds early Sunday
  morning through Monday morning. Bays rough.

- Tuesday morning low temperatures dropping into the mid 30s
  inland to mid 40s along the coast.

&&

.DISCUSSION...
Issued at 1155 AM CST Sat Nov 8 2025

A strong cold front will push through South Texas early tomorrow
morning, entering our northern counties between 08-10Z, reaching
the coast and south of the CWA between 13-15Z. Ahead of the front,
light winds and moisture pooling will pose another threat for fog
development over the Coastal Plains. Only expecting a narrow
broken line of showers and storms over the open waters along the
frontal passage. Once the front passes, fog will quickly disappear
and the focus switches to strong winds and fire weather concerns.

Dry air will filter in quickly behind the front, dropping relative
humidity to 15-30% coinciding with strong north-northeasterly
winds of 20-30 mph and gusts near 40 mph. This combination will
lead to critical fire weather conditions, a Red Flag Warning is in
effect for all of South Texas in the wake of the front through
Sunday evening. We do have to continue to monitor wind trends, if
they go any higher, a Wind Advisory may be necessary for portions
of South Texas. Elevated fire weather conditions will linger each
afternoon through Wednesday, especially over the Brush Country,
due to low relative humidity of 10-30% regardless of the lighter
winds.

Winds will be even stronger over the waters, causing Small Craft
Advisory conditions for the bays and potential Gale-force
conditions over the open waters. Therefore, there is a Small Craft
Advisory and Gale Watch in effect through Monday morning.

Cold air advection, light winds, and mostly clear skies will cause
our coldest temperatures early Tuesday morning. Currently have
lows in the mid 30s far inland, to the mid 40s along the Coast and
Rio Grande. There remains a moderate to high (50-80%) chance for
lows dropping into the 30s inland Tuesday morning. Onshore flow
returns during the day Tuesday, beginning a warming trend that
will continue through the work week. No mentionable rain chances
inland through next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Sat Nov 8 2025

VFR conditions can be expected to prevail across the region for
this TAF, though ahead of the aforementioned strong cold front
some MVFR to LIFR conditions are possible due to fog. Moisture
convergence ahead of the front is expected to lead to fog
beginning around midnight tonight. Fog should dissipate as the
front moves from north to south. Winds are expected to increase
as the front progresses through the region clearing the coast by
midmorning (15Z). There will be brief periods of wind shear around
daybreak as the front pushes through around 2kft at about 50 knots
and this was included at each terminal. This will end around 10Z
and there won't be any wind shear through the remainder of the
cycle. Strong north-northeasterly winds will be forecasted through
the period with gusts around 30-35 knots, with the potential for
gusts to 40 knots. There will also be critical fire weather
conditions, so smoke will also be possible due to fires.

&&

.MARINE...
Issued at 1155 AM CST Sat Nov 8 2025

Light to gentle (BF 2-3) south to southwesterly flow will continue
tonight, before a strong cold front moves through between 5-9 AM
Sunday morning, bringing only a low (20-30%) chance of showers and
thunderstorms. Small Craft Advisory conditions will likely follow
in the wake over the bays with mainly a strong breeze (BF 6),
whereas strong to near- Gale force (BF 6-7) develops over the open
waters. The stronger winds over the open waters warrants a Gale
Watch through Monday morning due to frequent Gale- force gusts and
building seas over 10 feet. An upgrade to either a Small Craft
Advisory or Gale Warning will be needed ahead of the frontal
passage. Conditions are expected to improve by Monday evening,
with winds below 20 knots and seas subsiding below 7 feet. Gentle
to moderate (BF 3-4) onshore flow returns Tuesday, strengthening
to a south to southeasterly fresh to strong breeze (BF 5-6)
Tuesday night through Wednesday night. Moderate to fresh breeze
will follow to close out the work week.

&&

.FIRE WEATHER...
Issued at 1155 AM CST Sat Nov 8 2025

A strong cold front will push across South Texas north to south
early Sunday morning, between 08-14Z, causing critical fire
weather conditions in its wake through Sunday evening. North to
northeasterly sustained winds of 20-30 mph with gusts of 35-40
mph and relative humidity dropping to 15-30 percent, will cause a
significant fire weather threat. Although winds decrease heading
into the work week, minimum relative humidity values will continue
to be very low, dropping into the teens (Mon) and 20s (Tue-Wed),
keeping at least elevated fire weather conditions intact through
the middle of the week each afternoon. In addition, Energy
Release Component (ERC) values are extremely high, ranging from
the 80-95th percentile. Sunday will be the greatest threat for
fire weather, with notable elevated conditions following into the
midweek. Conditions improve below elevated fire weather criteria
by Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    65  77  47  66 /   0   0   0   0
Victoria          58  74  39  63 /   0   0   0   0
Laredo            63  75  47  69 /   0   0   0   0
Alice             61  77  44  68 /   0   0   0   0
Rockport          65  75  49  65 /   0   0   0   0
Cotulla           60  74  42  66 /   0   0   0   0
Kingsville        63  78  46  67 /   0   0   0   0
Navy Corpus       68  75  52  65 /   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 9 AM to 9 PM CST Sunday for TXZ229>234-
     239>247-342>347-442-443-447.

GM...Small Craft Advisory from 5 AM Sunday to noon CST Monday for
     GMZ231-232-236-237.

     Gale Watch from Sunday morning through Monday morning for GMZ250-
     255-270-275.

&&

DISCUSSION...EMF/94
AVIATION...NP/92

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 12:14 AM CSTGale WarningCRP32 hr
Nov 9, 1:05 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more6 hr
Nov 9, 1:16 AM CSTSmall Craft AdvisoryCRP41 hr

Nearby

Wind Advisories in Texas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.